Feeling Cold after having glycomet 500mg.

Patient : My grandfather is 70 years old and he is diabetic.He takes glycomet 500 mg for the same.He is feeling cold and shivering after having the medicine.Is it because o the same?
Symptoms:  COld,shivering
Doctor :   Hi, Welcome to Ask The Doctor. Glycomet has the active ingredient Metformin. Metformin is a sulfonyl derivative. M etformin has a side effect of feeling numb and cold in your legs. However, if the cold and numbness is severe, please consult your Doctor to change the medication to one which has fewer side effects.

Related Q&A

Q: About a month ago I was given a clinical diagnosis of having the flu (the kid I nanny tested positive and a few days ...

Q: Cold with fever continously for 3 year old from past one month.if she is on antibiotics no fever she is good.once ant...

Q: Hi, My husband has been diagnosed with Q fever, Ross river fever and glandular fever. He has been prescribed doxycyc...

Q: I got a flu shot 2 days ago, woke up last night with legs uncontrollably shaking and severe ache in opposite arm of i...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews